1-Dimensional Orbits in Flat Projective Planes.

Hansjoachim Groh

Mathematische Zeitschrift (1971)

  • Volume: 122, page 117-124
  • ISSN: 0025-5874; 1432-1823

How to cite


Groh, Hansjoachim. "1-Dimensional Orbits in Flat Projective Planes.." Mathematische Zeitschrift 122 (1971): 117-124. <http://eudml.org/doc/171588>.

author = {Groh, Hansjoachim},
journal = {Mathematische Zeitschrift},
pages = {117-124},
title = {1-Dimensional Orbits in Flat Projective Planes.},
url = {http://eudml.org/doc/171588},
volume = {122},
year = {1971},

AU - Groh, Hansjoachim
TI - 1-Dimensional Orbits in Flat Projective Planes.
JO - Mathematische Zeitschrift
PY - 1971
VL - 122
SP - 117
EP - 124
UR - http://eudml.org/doc/171588
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.